# SDR YENA2018072380289

- Difficulty date: July 18, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 56,323 hours, 20,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 007008
- Condition: Failed
- Location: Cabin
- Part time: 56,329 hours, 20,048 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 147, OAK-LGB. 4 SEAT MOUNTED EMERGENCY EXIT LOCATOR LIGHTS (RED) DON'T COME ON DURING EMERGENCY LIGHT TEST. R&R EPSU (12WL) IAW AMM 33-51-38. OPS CHK OF EMERGENCY LIGHTS GOOD. OK FOR SERVICE.
